# SDR AALA20020881

- Difficulty date: June 9, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1772 - EN ROUTE SJU-JFK, AIRCRAFT EXPERIENCED L/E ASYMMETRIC MESSAGE ON EICAS.  DIVERTED FLIGHT TO MIA LANDING WITHOUT INCIDENT, NON-OVERWEIGHT.  MIA ACCOMPLISHED FIM TASK 32-09-03 FAULT CODE 10 AND 285 WAS DETECTED.  REPLACED PSEU DUE TO CODE 10 PROCEDURES AND INSPECTED LEFT NR 4 SLAT PROP SENSORS. NO FAULTS NOTED.  OPERATIONAL CHECK PERFORMED ON FLAP/SLATS.  SYSTEM CHECKED NORMAL.  (M)
